# SDR FDEA201310082448

- Difficulty date: October 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-28A
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 143N69011
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E/E BAY ACCESS DOOR INNER SKIN CRACKED AT THE HOLE EDGE.  REPAIRED IAW EA F-5240-T0303070.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
